# SDR DALA2025052704026

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,505 hours, 42,388 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9541 B717-200 / RH WING / REAR SPAR / LOWER CAP / XRS=164 / CRACK. CORRECTIVE ACTION: ASSOCIATED ER/A 00-623681 C/W. (0980036)
